# SDR C2XA96CL009

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3203001007
- Condition: Sticking
- Location: Rt Te Flap
- Part time: 8,442 hours
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CLT - FLT NR 3340 - CREW REPORTED, THAT AFTER TAKEOFF AND FLAP RETRACTION, THE LEFT AND RIGHT OUTBOARD FLAPS STAYED AT 15 DEGREES WITHOUT RECEIVING A DISAGREEMENT INDICATION.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE RIGHT OUTBOARD FLAP ACTUATOR.  MAINTENANCE ALSO REPLACED THE RIGHT OUTBOARD FLAP ACTUATOR CANNON PLUG NR PO 807.  ALL WORK WAS ACCOMPLISHED IAW EMB-120 MM 27-50-00, OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
